English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Universality of the Hohenberg-Kohn functional

MPS-Authors
/persons/resource/persons22069

Schindlmayr,  A.
Theory, Fritz Haber Institute, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Schindlmayr, A. (1999). Universality of the Hohenberg-Kohn functional. American Journal of Physics, 67(10), 933-934. doi:10.1119/1.19156.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-1D3B-B
Abstract
There is no abstract available